Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 89, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 20, 2013, 8:46 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2013, 8:46 PM MDT (02:46 UTC)
- Expired
- Jun 20, 2013, 9:30 PM MDT
- In force
- 44 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Goshen County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 139 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:52 PM MDT | HAIL 0.75 | Hartville, WY | COVERS THE GROUND TO ABOUT 1/2 INCH TO ONE INCH DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 2.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3142 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
506
WUUS55 KCYS 210246
SVRCYS
WYC015-031-210330-
/O.NEW.KCYS.SV.W.0089.130621T0246Z-130621T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
846 PM MDT THU JUN 20 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...
EAST CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 930 PM MDT
* AT 841 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUERNSEY...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JAY EM AND HWY 85 AT DRY RAWHIDE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4254 10438 4227 10423 4224 10476 4234 10482
TIME...MOT...LOC 0246Z 247DEG 28KT 4230 10469
HAIL...1.00IN
WIND...60MPH
$$
HAHN2 follow-up statements
833
WWUS55 KCYS 210302
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MDT THU JUN 20 2013
WYC031-210312-
/O.CAN.KCYS.SV.W.0089.000000T0000Z-130621T0330Z/
PLATTE WY-
902 PM MDT THU JUN 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PLATTE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4254 10438 4239 10430 4235 10460 4242 10464
TIME...MOT...LOC 0302Z 238DEG 27KT 4240 10455
$$
WYC015-210330-
/O.CON.KCYS.SV.W.0089.000000T0000Z-130621T0330Z/
GOSHEN WY-
902 PM MDT THU JUN 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
GOSHEN COUNTY UNTIL 930 PM MDT...
AT 900 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF GUERNSEY CAMPGROUND...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAY EM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4254 10438 4239 10430 4235 10460 4242 10464
TIME...MOT...LOC 0302Z 238DEG 27KT 4240 10455
HAIL...1.00IN
WIND...60MPH
$$
HAHN664 WWUS55 KCYS 210308 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 908 PM MDT THU JUN 20 2013 WYC015-210319- /O.CAN.KCYS.SV.W.0089.000000T0000Z-130621T0330Z/ GOSHEN WY- 908 PM MDT THU JUN 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GOSHEN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4254 10438 4239 10430 4235 10460 4242 10464 TIME...MOT...LOC 0309Z 238DEG 27KT 4242 10449 $$ HAHN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:15 PM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 20, 7:15 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 715 PM MDT THU JUN 20 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 300 PM MDT THU JUN 20 2013 FORECAST CHALLENGES DEAL WITH SEVERE THUNDERSTORM CHANCES FRIDAY AND SATURDAY AFTERNOON. CURRENTLY...VERY DRY OVER THE CHEYENNE CWFA THIS AFTERNOON...BEHIND A DRY COLD FRONT THAT MOVED THROUGH THE AREA THIS MORNING. AFTERNOON HUMIDITIES DOWN INTO THE SINGLE DIGITS WEST OF THE LARAMIE RANGE. EVEN THE PANHANDLE IS DRYING OUT. FROM DEWPOINTS IN THE LOW 60S THIS MORNING...DEWPOINTS EARLY THIS AFTERNOON ARE IN THE LOW TO MID 20S IN THE FAR WESTERN ROW OF COUNTIES IN THE PANHANDLE. ALLIANCE IS STILL HOLDING ON TO 60 TDS...WHILE SIDNEY IS REPORTING 37 AT 1 PM. TO OUR NORTHWEST...AN UPPER LEVEL LOW IS TRACKING INTO SOUTHERN ALBERTA WITH A SURFACE HIGH OVER SOUTHERN IDAHO. FOR TONIGHT...WITH THE REALLY DRY AIR IN PLACE...THINKING ITS GOING TO BE PRETTY HARD TO SEE ANY CONVECTION TODAY. WENT AHEAD AND LOWERED POPS FOR THIS AFTERNOON AND EVENING. THE ONLY AREA THAT MAY HAVE A CHANCE WOULD BE AROUND ALLIANCE WITH THOSE HIGH DEWPOINTS...BUT DO THINK THE DRIER AIR WILL EVENTUALLY MAKE IT INTO THAT AREA AS WELL. SO CURRENT THINKING IS ALL AREAS DRY TODAY/EVENING. THINGS BEGIN TO CHANGE TONIGHT INTO FRIDAY. THERES A STRATUS LAYER CURRENTLY BEING OBSERVED ON SATELLITE IMAGERY IN WEST CENTRAL NEBRASKA. FURTHER SOUTH IN NORTH CENTRAL KANSAS...DEWPOINTS ARE IN THE MID 60S. FORECAST MODELS SHOWING OUT WINDS OUT IN THE PANHANDLE SHIFTING TO THE EAST AFTER 06Z TONIGHT. LATEST SREF OUTPUT SHOWING FOG AND STRATUS DEVELOPING ALONG THE INTERSTATE 80 CORRIDOR FROM LODGE POLE TO THE I80 SUMMIT. WENT AHEAD AND INTRODUCED INCREASED LOW CLOUDS AND PATCHY FOG TO THIS AREA FOR TONIGHT LASTING THROUGH MID MORNING FRIDAY. THIS LOW LEVEL MOISTURE IS GOING TO BE IN PLACE FRIDAY AFTERNOON FOR ANOTHER THUNDERSTORM ROUND. 700MB TEMPERATURES COOL FROM +14C TODAY TO AROUND +10C FRIDAY AFTERNOON AND EVENING. CAPE VALUES FROM THE NAM SHOWING 4-5000 J/KG OUT IN THE PANHANDLE FRIDAY AFTERNOON AND EVENING AS A PIECE OF SHORTWAVE ENERGY SPINS OFF THE LOW TO OUR NORTH. SHOULD BE LITTLE CONVECTIVE INHIBITION TOMORROW AFTERNOON...AT LEAST FOR THE NORTHERN PANHANDLE. SOUTHERN PANHANDLE MAY STAY CAPPED A LITTLE LONGER WITH THE STRATUS. VERY LARGE HAIL AND STRONG DOWN BURST WINDS ARE LIKELY WITH ANY THUNDERSTORMS THAT MOVE THROUGH THIS ENVIRONMENT. GOOD VEERING PROFILE SEEN IN NAM SOUNDINGS IN THE PANHANDLE WITH NORTHEASTERLY SURFACE WINDS AND SOUTHWESTERLY WINDS 20+KTS ABOVE 8K FEET. SATURDAY LOOKS TO BE A REPEAT OF FRIDAY AFTERNOON AS ANOTHER SHORTWAVE PIECE OF ENERGY MOVES THROUGH. WENT AHEAD AND ADDED LARGE HAIL AND DAMAGING WINDS TO THE AFTERNOON THUNDERSTORMS BOTH DAYS. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 300 PM MDT THU JUN 20 2013 LITTLE CHANGE TO THE OVERALL PATTERN WITH MODELS CONTINUING TO SHOW SOUTHWEST FLOW ALOFT AND RELATIVELY BENIGN WEATHER. THERE APPEARS TO BE LITTLE IN THE WAY OF RAINFALL CHANCES ACROSS SOUTHEAST WYOMING THROUGH NEXT WEEK...WITH A SLIGHTLY BETTER CHANCE ACROSS WESTERN NEBRASKA ON MONDAY AHEAD OF A COLD FRONT. MODELS SHOW THIS PACIFIC COLD FRONT SLIDING EASTWARD ACROSS THE NORTHERN ROCKIES MONDAY NIGHT AND INTO TUESDAY...ALTHOUGH THE ECMWF SHOWS THIS FRONT STALLING MUCH FURTHER TO THE NORTH. REGARDLESS OF WHICH SOLUTION VERIFIES...THE MAIN IMPACTS FROM THIS FRONT WILL BE SLIGHTLY COOLER TEMPERATURES AND WINDY CONDITIONS MAINLY WEST OF THE LARAMIE RANGE ON MONDAY AND TUESDAY. COOLER TEMPERATURES WILL BE SHORT LIVED...WITH ALL MODELS IN VERY GOOD AGREEMENT INTO LATE NEXT WEEK...SHOWING A STRONG UPPER LEVEL HIGH DEVELOPING AND INTENSIFYING NEAR THE FOUR CORNERS REGION BY WEDNESDAY AND THURSDAY. THIS WILL RESULT IN A PERIOD OF LIGHT WINDS BUT ALSO VERY WARM OR HOT TEMPERATURES THROUGH LATE NEXT WEEK. WITH THE EXCEPTION OF MONDAY...KEPT POP BELOW 10 PERCENT THROUGH THE WEEK. HIGH TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL AND GENERALLY IN THE 80S AND 90S...WITH UPPER 70S/LOW 80S WEST OF THE LARAMIE RANGE THROUGH TUESDAY...WARMING TO NEAR 90 BY LATE IN THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON) ISSUED AT 653 PM MDT THU JUN 20 2013 GENERALLY VFR CONDITIONS THROUGH THE TAF PERIOD. INCREASING LOW LEVEL MOISTURE IN EAST-TO-NORTHEAST WINDS COULD RESULT IN SOME FOG AND STRATUS IN THE SOUTHERN PANHANDLE AND WESTWARD INTO LARAMIE COUNTY IN THE HOURS BEFORE SUNRISE. INCLUDED ISOLATED THUNDERSTORMS AFTER 22Z FRI FOR KCDR AND KAIA AS THE MODELS SHOW GOOD INSTABILITY AND QPF IN THE NORTHERN PANHANDLE. WINDS SHOULD GENERALLY BE LESS THAN 15 KTS OUTSIDE GUSTY WINDS FROM SHOWERS AND TSTMS. && .FIRE WEATHER... ISSUED AT 300 PM MDT THU JUN 20 2013 SOUTHWEST TO WEST WINDS LOOK TO PICK UP AGAIN FRIDAY MORNING AND PERSIST THROUGH SUNSET FOR AREAS WEST OF THE LARAMIE RANGE. AFTERNOON HUMIDITIES BACK INTO THE SINGLE DIGITS FRIDAY AFTERNOON WITH POOR OVERNIGHT RECOVERIES. EAST OF THE LARAMIE RANGE TONIGHT...EXPECTING A SOUTHEAST UPSLOPING WIND THAT WILL BRING LOW LEVEL MOISTURE AND INCREASING HUMIDITIES TO MUCH OF THE AREA. AREAS OF FOG POSSIBLE ACROSS THE SOUTHERN NEBRASKA PANHANDLE TO THE THE INTERSTATE 80 SUMMIT TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON AND EVENING ARE POSSIBLE FOR THE PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING EAST OF THE LARAMIE RANGE FRIDAY AND SATURDAY AFTERNOON. WEST OF THE LARAMIE RANGE...DRY AND BREEZY CONDITIONS TO PERSIST THROUGH THE WEEKEND. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM...TJT AVIATION...FINCH FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jun 20, 12:57 PM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1257 PM MDT THU JUN 20 2013 WYZ101-103>107-109>119-211900- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1257 PM MDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE LARAMIE RANGE LATE THIS AFTERNOON. VERY LITTLE IN THE WAY OF RAINFALL WILL BE ASSOCIATED WITH THESE THUNDERSTORMS. PRIMARY HAZARD WILL BE GUSTY AND ERRATIC DOWN BURST WINDS TO 40 MPH AND CLOUD TO GROUND LIGHTNING. SOME OF THESE LIGHTNING STRIKES COULD CAUSE FIRE STARTS OVER THE NORTH LARAMIE RANGE LATE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS WILL INCREASE WEST OF THE LARAMIE RANGE FRIDAY. WIND GUSTS TO 35 MPH COMBINED WITH AFTERNOON HUMIDITIES IN THE SINGLE DIGITS...WILL LEAD TO A HEIGHTENED FIRE WEATHER DANGER LATE FRIDAY MORNING THROUGH EARLY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP EAST OF THE LARAMIE RANGE FRIDAY AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ALONG AND EAST OF A LINE FROM DOUGLAS TO PINE BLUFFS. GOLF BALL SIZED HAIL AND DAMAGING WINDS TO 70 MPH ARE THE PRIMARY HAZARDS WITH THESE THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO RETURN SATURDAY AFTERNOON WITH SOME STRONG TO SEVERE THUNDERSTORMS POSSIBLE ALONG AND NORTH OF A LINE FROM DOUGLAS TO TORRINGTON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-108-211900- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- 1257 PM MDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORNING FOG IS POSSIBLE ALONG THE INTERSTATE 80 CORRIDOR FROM LODGE POLE TO PINE BLUFFS. VISIBILITIES COULD BE SIGNIFICANTLY REDUCED TO UNDER A HALF MILE NEAR SUNRISE FRIDAY...PERSISTING THROUGH MID MORNING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE PANHANDLE FRIDAY AND SATURDAY AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE PANHANDLE WITH BETTER CHANCES ALONG AND NORTH OF A LINE FROM BRIDGEPORT TO AGATE BOTH DAYS. GOLF BALL SIZED HAIL AND DAMAGING WINDS TO 70 MPH ARE THE PRIMARY HAZARDS WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 20, 8:43 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 843 PM MDT THU JUN 20 2013 WYZ107-108-210315- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 843 PM MDT THU JUN 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND NORTHERN GOSHEN COUNTIES UNTIL 915 PM MDT... AT 841 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GUERNSEY...OR 20 MILES NORTHEAST OF WHEATLAND...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JAY EM... HWY 85 AT DRY RAWHIDE CREEK... && LAT...LON 4254 10438 4227 10423 4224 10476 4234 10482 TIME...MOT...LOC 0243Z 247DEG 28KT 4229 10471 HAHN
Local storm report, Jun 20, 8:46 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
846 PM MDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL GUERNSEY 42.27N 104.74W
06/20/2013 M0.88 INCH PLATTE WY LAW ENFORCEMENT
SOME QUARTER SIZED.
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:43 PM MDT | Special Weather Statement | CYS | Goshen | 32 min |
| Jun 21, 3:02 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 43 min |
| Jun 21, 3:15 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 45 min |
| Jun 21, 3:46 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 44 min |
| Jun 21, 4:01 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 44 min |
| Jun 21, 4:29 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 46 min |
| Jun 21, 4:57 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 48 min |
| Jun 21, 5:11 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 49 min |
| Jun 21, 5:41 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 49 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.